# SDR DALA2016030901774

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT WINDOW PAN, BS 756 UPPER FWD CORNER CRACKED.  REPLACED PASSENGER CABIN RT WINDOW PAN BS 756 IAW SRM 51-41-02 AND DWG 5936019, SHEET 3.
